# SDR SIMA20140628026

- Difficulty date: June 28, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 28,110 hours, 25,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Seal
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS EVIDENCE OF CORROSION.  REPLACED IAW SRM 51-40-02.
